# SDR DLL17960058

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503536
- Condition: Corrosion
- Location: Fs 1438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV IN ATL, THE FUSELAGE SKIN AT FS 1438, LBL 14 WAS FOUND CORRODED.  THE REPAIR CONSISTED OF TRIMMING THE FUSELAGE SKIN AND INSTALLING A REPAIR DOUBLER AND TRIPLER PER DL ERA 272995 REV A.
